Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The functional equation of some Dirichlet series. II

Author: Bruce C. Berndt
Journal: Proc. Amer. Math. Soc. 31 (1972), 24-26
MathSciNet review: 0285500
Full-text PDF

Abstract | References | Additional Information

Abstract: We derive the functional equation of a class of Dirichlet series. A particular case of our result was first given by Rademacher.

References [Enhancements On Off] (What's this?)

  • [1] Paul Epstein, Zur Theorie allgemeiner Zetafunktionen. II, Math. Ann. 63 (1906), no. 2, 205–216 (German). MR 1511399,
  • [2] Hans Rademacher, On the Hurwitz zetafunction, Report of the Institute in the Theory of Numbers, University of Colorado, Boulder, Col., 1959, pp. 73-77.

Additional Information

Keywords: Dirichlet series, functional equation, Epstein zeta-function, Hurwitz zeta-function
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society